Alert archive / Maryland / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 521, NWS Baltimore/Washington

August 7, 2019Anne Arundel County, Calvert County, Prince George's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 7, 2019, 4:30 PM EDT for Anne Arundel County, Calvert County, Prince George's County, Maryland. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2019, 4:30 PM EDT (20:30 UTC)
Expired
Aug 7, 2019, 5:15 PM EDT
In force
45 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anne Arundel County, MD, Calvert County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 99 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 1:53 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS51 KLWX 072030
SVRLWX
MDC003-009-033-072115-
/O.NEW.KLWX.SV.W.0521.190807T2030Z-190807T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
430 PM EDT Wed Aug 7 2019

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southern Anne Arundel County in central Maryland...
  Calvert County in southern Maryland...
  Southeastern Prince Georges County in central Maryland...

* Until 515 PM EDT.

* At 429 PM EDT, severe thunderstorms were located along a line
  extending from near King George to Wicomico River, moving northeast
  at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Chesapeake Ranch Estates, Chesapeake Beach, Prince Frederick,
  Cuckold Creek, Calvert Cliffs, Greenwell State Park, Hallowing
  Point, Saint Leonard Creek, Breezy Point, Flag Harbor, Town Creek,
  California, Lusby, Saint Leonard, Huntingtown, Drum Point, Long
  Beach, Aquasco, Calvert Beach and Eagle Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3834 7639 3830 7646 3833 7649 3836 7650
      3839 7656 3842 7655 3844 7660 3845 7660
      3845 7661 3846 7661 3847 7665 3850 7665
      3850 7667 3853 7667 3856 7674 3862 7675
      3873 7651 3852 7649 3839 7636
TIME...MOT...LOC 2029Z 237DEG 33KT 3825 7709 3825 7682 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
2 follow-up statements
266 
WWUS51 KLWX 072103
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
503 PM EDT Wed Aug 7 2019

MDC033-072113-
/O.CAN.KLWX.SV.W.0521.000000T0000Z-190807T2115Z/
Prince Georges MD-
503 PM EDT Wed Aug 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRINCE GEORGES
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and southern Maryland.

LAT...LON 3834 7639 3832 7642 3842 7652 3847 7655
      3850 7659 3851 7664 3854 7668 3862 7667
      3864 7669 3865 7669 3873 7651 3852 7649
      3839 7636
TIME...MOT...LOC 2103Z 232DEG 39KT 3859 7666 3851 7639 

$$

MDC003-009-072115-
/O.CON.KLWX.SV.W.0521.000000T0000Z-190807T2115Z/
Anne Arundel MD-Calvert MD-
503 PM EDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN ANNE ARUNDEL AND CALVERT COUNTIES...

At 503 PM EDT, severe thunderstorms were located along a line
extending from near Prince Frederick to near Taylors Island, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Chesapeake Ranch Estates, Chesapeake Beach, Prince Frederick, Breezy
Point, Flag Harbor, Calvert Cliffs, Saint Leonard Creek, Lusby, Saint
Leonard, Huntingtown, Drum Point, Long Beach, Aquasco, Calvert Beach,
Barstow, Port Republic, Sunderland and Dares Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3834 7639 3832 7642 3842 7652 3847 7655
      3850 7659 3851 7664 3854 7668 3862 7667
      3864 7669 3865 7669 3873 7651 3852 7649
      3839 7636
TIME...MOT...LOC 2103Z 232DEG 39KT 3859 7666 3851 7639 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
474 
WWUS51 KLWX 072112
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
512 PM EDT Wed Aug 7 2019

MDC003-009-072122-
/O.EXP.KLWX.SV.W.0521.000000T0000Z-190807T2115Z/
Anne Arundel MD-Calvert MD-
512 PM EDT Wed Aug 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ANNE ARUNDEL AND
CALVERT COUNTIES WILL EXPIRE AT 515 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and southern Maryland.

LAT...LON 3834 7639 3832 7642 3842 7652 3847 7655
      3850 7659 3851 7664 3854 7668 3862 7667
      3864 7669 3865 7669 3873 7651 3852 7649
      3839 7636
TIME...MOT...LOC 2112Z 237DEG 33KT 3863 7659 3855 7632 

$$

RCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:43 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 7, 2:43 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
243 PM EDT Wed Aug 7 2019

.SYNOPSIS...
A cold front will push through the region this afternoon,
accompanied by a strong upper-level disturbance. This front will
stall and dissipate on Thursday as the upper disturbance moves
offshore. Another cold front will push through the area on
Friday, before high pressure returns for the weekend into early
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
...A Severe Thunderstorm Watch is in effect until 8 PM this
evening for locations across northern and central Virginia,
central and southern Maryland, and the Washington and Baltimore
metro areas...

An upper-level disturbance and remnants from an MCV will
continue to pass through the area this afternoon, and this has
combined with an unstable atmosphere to trigger showers and
thunderstorms, especially for locations near and east of the
Blue Ridge Mountains where instability was highest. Latest
mesoanalysis shows around 1-2KJ/KG of MLCAPE across these areas.
Stronger shear profiles along with a surface trough has provided
enough shear to combine with the lifting mechanism to cause some
storms to be severe. Severe thunderstorms are possible for the
rest of this afternoon into early this evening (when peak
heating overlaps with the deeper shear and lifting mechanisms).

Damaging winds will be the primary threat, although there could
be some large hail as well. Latest thinking is that storms will
be moving fairly quickly, so that would minimize the threat for
flash flooding. Having that been said, the mean cloud layer wind
is nearly parallel to the low-level flow and the surface
trough, which means that there can be multiple rounds of
convection in any one location. The best chance for this will be
around the metro areas. However, confidence is too low at this
time for a Flash Flood Watch since the cold pool will be
steering most of the storms causing them to move quickly.

Most of the convection should exit during the evening, but the
upper trough will remain overhead through the night. There is
some indication that elevated instability may persist across
southern Maryland. Have generally shown a drying trend overnight
but wouldn't totally rule out a stray shower or storm due to
these factors.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The aforementioned cold front will slide to the southeast on
Thursday, dissipating as it does so. Westerly flow will dominate
throughout the day Thursday, leading to drier conditions across the
region. Upstream however, expecting showers and thunderstorms across
the Ohio Valley during the day on Thursday, with a few showers and
storms possibly making it into the Potomac Highlands Thursday
afternoon/evening. High temperatures on Thursday will be in the mid
to upper 80s.

Thanks to another cold front pushing through the area into Friday,
showers could last into the night, then will gradually push south
and east through early afternoon on Friday. With westerly flow aloft
expected to continue across the area, moisture will be very limited,
thus limiting instability. However, some thunderstorms will be
possible throughout the day as the front pushes towards the south
into a warm and humid surface air mass south of the front. Not
expecting much in terms of a severe threat on Friday at this time.
All precipitation should clear the area by Friday evening, with dry
conditions into Friday night. High temperatures on Friday will be in
the mid 80s east of the Blue Ridge, and low 80s west.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
High pressure builds in this weekend from the north, behind the
aforementioned cold front. So, expecting temperatures near to
slightly below average on Saturday and Sunday, with dry conditions
across the entire forecast area. As heights rise ahead of an
approaching upper ridge, temperatures will gradually warm to near 90
by Monday, with continued dry conditions expected. Winds out of the
southwest, thanks to high pressure shifting offshore, will result in
more humid conditions on Monday.

A shortwave will slide by to our north on Tuesday, embedded within a
stubborn mid-upper trough. This will result in a weak frontal
passage sometime on Tuesday, with showers and thunderstorms possible
once again. High temperatures will reach the upper 80s to low 90s on
Tuesday, with humidity creeping up thanks to continued southwest
flow at the surface.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Numerous showers and thunderstorms developing across the area will
continue into this evening. Vsby could be reduced in heavy rain, and
storms could contain strong wind gusts. Storms should diminish this
evening. Could see some fog develop in low lying areas tomorrow
morning, but not very confident in that anywhere at this point.

Thursday should largely be dry in between fronts. A stray shower or
thunderstorm is possible Friday as the next front crosses, but most
of the time will be VFR.

Mainly VFR expected this weekend with mainly NW flow.

&&

.MARINE...
Gusty southerly flow will continue into the evening, so have
maintained the SCA for the Central Chesapeake Bay and Lower Tidal
Potomac. The greater threat will be from thunderstorms which could
contain very strong wind gusts during this time.

Lighter westerly winds are expected later tonight through Friday
night. While a stray storm is possible as a second front crosses
Friday, most of the area will remain dry.

Sub-SCA winds and dry in NW flow this weekend.

&&

.TIDES/COASTAL FLOODING...
Tides will remain elevated through tonight. A Coastal Flood
Advisory is in effect for St Marys and Anne Arundel Counties for
the high tide cycle this evening and overnight. Minor flooding
is also possible around Washington DC with the high tide cycle
overnight. Anomalies should fall some with the low-level turning
more westerly for Thursday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Coastal Flood Advisory from 9 PM this evening to 3 AM EDT
     Thursday for MDZ014.
     Coastal Flood Advisory from 6 PM this evening to midnight EDT
     tonight for MDZ017.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ532>534-537-540>543.

&&

SYNOPSIS...CJL
NEAR TERM...BJL
SHORT TERM...CJL
LONG TERM...CJL
AVIATION...CJL
MARINE...CJL
TIDES/COASTAL FLOODING...BJL
Hazardous weather outlook, Aug 7, 2:21 PM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
221 PM EDT Wed Aug 7 2019

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-081000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
221 PM EDT Wed Aug 7 2019

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 8 PM for the entire
area. Showers and thunderstorms are likely this afternoon into
this evening. Some thunderstorms may be severe, with damaging
wind gusts and large hail being the primary threats.

Locally heavy rain could also cause an isolated incident
of flooding, mainly in the Baltimore-Washington Metropolitan Area
and locations that have recently received heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated for this afternoon and evening.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-081000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
221 PM EDT Wed Aug 7 2019

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 8 PM for locations
east of the Blue Ridge Mountains across central Maryland as well
as northern and central Virginia. Showers and thunderstorms are
likely, especially through late this afternoon. Some
thunderstorms may be severe. Damaging wind gusts and large hail
are the primary threats. Elsewhere, there is an isolated threat
for severe storms across the Shenandoah Valley, eastern West
Virginia, and western Maryland this afternoon.

Locally heavy rain could also cause an isolated incident
of flooding, mainly east of the Blue Ridge Mountains into central
Maryland.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated for this afternoon and evening.

In the hours before

Local storm report, Aug 7, 3:52 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     4 SW BUCKTON            38.91N  78.29W
08/07/2019                   WARREN             VA   911 CALL CENTER

            SEVERAL TREES DOWN ALONG STATE ROUTE 619 NEAR THE
            INTERSECTION WITH PANHANDLE RD.

&&

EVENT NUMBER LWX1905622

CJL
Local storm report, Aug 7, 4:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
413 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            2 WNW GAITHERSBURG      39.15N  77.24W
08/07/2019                   MONTGOMERY         MD   EMERGENCY MNGR

            GAME PRESERCE RD. CLOSED AT CLOPPER RD. DUE TO HIGH
            WATER OVER THE ROADWAY.

&&

EVENT NUMBER LWX1905623

CJL
Local storm report, Aug 7, 4:16 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
416 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     TSTM WND DMG     3 SW NEW MARKET         39.35N  77.31W
08/07/2019                   FREDERICK          MD   911 CALL CENTER

            TEES DOWN ALONG FINGERBOARD RD. NEAR URBANA

&&

EVENT NUMBER LWX1905624

CJL
Local storm report, Aug 7, 4:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
418 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     3 ENE NEW MARKET        39.41N  77.22W
08/07/2019                   FREDERICK          MD   911 CALL CENTER

            TREES AND WIRES DOWN ON DETRICK RD. NEAR THE
            INTERSECTION WITH LIME PLANT RD.

&&

EVENT NUMBER LWX1905625

CJL
Local storm report, Aug 7, 4:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
422 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     2 SW MIDDLEBURG         39.57N  77.24W
08/07/2019                   FREDERICK          MD   911 CALL CENTER

            TREES AND WIRES DOWN NEAR THE INTERSECTION OF CLAYBAUGH
            RD. AND GOOD INTENT RD.

&&

EVENT NUMBER LWX1905626

CJL
Local storm report, Aug 7, 4:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT WED AUG 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 NNW LONG GREEN        39.51N  76.54W
08/07/2019                   BALTIMORE          MD   TRAINED SPOTTER

            LARGE TREE DOWN ACROSS MANOR ROAD NEAR INTERSECTION
            WITH KINCAID ROAD.

&&

EVENT NUMBER LWX1905627

KJP

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:07 PM EDTAreal Flood WarningLWXAnne Arundel, Howard, Montgomery, Prince George's4 hr
Aug 6, 8:16 PM EDTSevere Thunderstorm WarningLWXMontgomery, Prince George's22 min
Aug 6, 8:53 PM EDTAreal Flood WarningLWXAnne Arundel, Prince George's58 min
Aug 6, 8:55 PM EDTAreal Flood WarningLWXBaltimore, City of Baltimore3 hr
Aug 6, 11:13 PM EDTCoastal Flood AdvisoryLWXAnne Arundel5 hr
Aug 7, 12:31 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Saint Mary's16 hr
Aug 7, 1:12 PM EDTSevere Thunderstorm WarningLWXFrederick48 min
Aug 7, 1:42 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Howard, Montgomery48 min
Aug 7, 1:53 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick52 min
Aug 7, 1:57 PM EDTSevere Thunderstorm WarningLWXHoward, Montgomery48 min
Aug 7, 2:01 PM EDTSevere Thunderstorm WarningLWXFrederick, Howard, Montgomery44 min
Aug 7, 2:18 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard42 min
Aug 7, 2:37 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick24 min
Aug 7, 2:41 PM EDTSevere Thunderstorm WarningLWXMontgomery38 min
Aug 7, 2:45 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford45 min
Aug 7, 2:55 PM EDTAreal Flood WarningLWXMontgomery2 hr
Aug 7, 3:14 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, City of Baltimore46 min
Aug 7, 3:31 PM EDTAreal Flood WarningLWXBaltimore113 min
Aug 7, 3:44 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford46 min
Aug 7, 3:52 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's38 min
Aug 7, 4:10 PM EDTSevere Thunderstorm WarningLWXCharles, Saint Mary's50 min
Aug 7, 4:12 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's48 min
Aug 7, 4:34 PM EDTSevere Thunderstorm WarningLWXAnne Arundel41 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.